A SIMPLE-MODEL FOR THE DYNAMICS TOWARDS METASTABLE STATES


Meijer P. H. E., KESKİN M., Bodegom E.

JOURNAL OF STATISTICAL PHYSICS, vol.45, pp.215-232, 1986 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45
  • Publication Date: 1986
  • Doi Number: 10.1007/bf01033088
  • Journal Name: JOURNAL OF STATISTICAL PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.215-232
  • Erciyes University Affiliated: Yes